# SDR USAA960267

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Part time: 35,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND TWO DELAMINATION DENTS MEASURING 2 INCH BY 1 INCH BY .050 INCH AND 1 INCH BY .5 INCH .030 INCH LOCATED AT TRAILING EDGE WEDGE ASSEMBLY, OUTBOARD TRAILING EDGE FLAP STATION 260, 6 INCHES FORWARD OF TRAILING EDGE (LOWER SKIN).  REMOVED DAMAGED SKIN AND INSTALLED COMPOSITE REPAIR PLIES AS PER SRM 51-70-17.  (M)
